Skip to main content
Log in

A Cantor-Bernstein type theorem for effect algebras

algebra universalis Aims and scope Submit manuscript


We prove that if E 1 and E 2 are σ-complete effect algebras such that E 1 is a factor of E 2 and E 2 is a factor of E 1, then E 1 and E 2 are isomorphic.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Institutional subscriptions

Author information

Authors and Affiliations


Additional information

Received May 23, 2001; accepted in final form April 1, 2002.


ID="h1"This research is supported by grant G-1/7625/20 of MŠ SR, Slovakia.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Jenča, G. A Cantor-Bernstein type theorem for effect algebras. Algebra univers. 48, 399–411 (2002).

Download citation

  • Issue Date:

  • DOI: